# SDR DALA2021091705563

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-211
- Aircraft serial: 8536
- Aircraft time: 7,178 hours, 3,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU 15WL FAILED OPS CHECK-OUTS. REMOVED AND REPLACED EPSU 15WL PER A321 AMM 33-51-38, OPS CHECKS GOOD. SEE N/R 303. (LP# 1951481)
